# SDR ANCF20220917038

- Difficulty date: September 15, 2022
- Submitted: September 18, 2022
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 23,298 hours, 24,344 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,298 hours, 24,344 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3380021140
- Part serial: PC052362
- Condition: Bird Ingestion
- Location: Engrh
- Part time: 12,800 hours, 13,253 cycles
- Component: Fan Blade Assy, DH722172
- Component part number: 3380021140
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
15.SEP.2022 WO 16'702'588=> DURING TAKE OFF ROLL REJECTED TAKE OFF DUE TO MULTIPLE BIRD STRIKES. HIGH SPEED REJECTED TAKE OFF, NO CHANGES ON ENGINES PARAMETERS.

ACTION TAKEN
15.SEP.2022 WO 16'702'588=> INSPECTION OF THE AIRCRAFT AFTER A BIRD STRIKE WS ACCOMPLISHED AND DAMAGE WERE FOUND IN THE RH ENGINE FAN BLADES. IN ACCORDANCE WITH AMM TASK 05-51-14-200-803-A REV 61, DATE: 01-AUG-2022. IN ACCORDANCE WITH AMM TASK 72-21-00-000-007-A AND AMM TASK 72-21-00-400-007-A ,DATE REV 61, DATE: 01-AUG-2022 THE RH ENGINE FAN BLADES # 19, 1, 3, 36, 15, 20, 35, 12, 5, 24 WERE REMOVED AND REPLACED.

15.SEP.2022 WO 16'702'588=> IN ACCORDANCE WITH AMM 71-00-00-710-083 AND 71-00-00-710-084-B ENGINE VIBRATION CHECK  WAS PERFORMED,VIBRATION PEAKS WERE  WITH  73 % N1  2,4 UNITS AND N2 0.9 UNITS,VALUES ARE INTO LIMITS
